# SDR GAIA0054

- Difficulty date: February 11, 2000
- Submitted: April 16, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Control Box
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 2507 - PDX - RIGHT GEAR LIGHT ON DURING TAKEOFF ROLL.  CLEANED CANNON PLUG.  FUNCTIONAL TEST GOOD.  LIGHT STAYED GREEN AIRCRAFT RETURNED TO SERVICE.  (M)
